# SDR HSYA2011FA0000764

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Beech 1900C
- Aircraft serial: UC103
- Aircraft time: 30,024 hours, 44,905 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg C/B Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF A FERRY FLIGHT, CREW ATTEMPTED TO RETRACT THE LANDING GEAR.  GEAR LIGHTS REMAINED IN THE DOWN AND 3 GREEN POSITION.  ELECTED TO RETURN TO DEPARTURE. CREW PERFORMED A FLY BY OF THE TOWER, WHO ADVISED IT APPEARED THE RT GEAR WAS NOT FULLY EXTENDED.  PERFORMED THE MANUAL GEAR EXTENSION ITEMS IN THE ABNORMAL CHECKLIST, DECLARED AN EMERGENCY AND PERFORMED A SECOND FLY-BY, TOWER ADVISED ALL GEAR TO BE IN THE EXTENDED POSITION.  ACFT LANDED WITH NO FURTHER INCIDENT AND SHUTDOWN ON THE NEAREST TAXIWAY.   MX TROUBLESHOT ACFT AND FOUND BROKEN WIRE AT CIRCUIT BREAKER (CB107) ON THE LANDING GEAR PANEL.  MX REPAIRED THE WIRE AND OPS GEAR SWINGS AND FUNCTIONAL CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
